44.   (with G. Jameson) The Logarithmic Mean RevisitedAmerican Mathematical Monthly, to appear.

          43.   Another Approach to Integral{0,pi}log(2sinu)duMathematical Gazette 103 (2019), 9-10.

          42.   An improved Schwarz lemma at the boundaryOpen Mathematics 16 (2018), 1140-1144.

          41.   Boundary Schwarz Inequalities arising from Rogosinski's LemmaJ. Classical Analysis 12 (2018), 91-97.

          40.   A Note on the Fejer and Levin-Steckin Inequalities. Analysis Mathematica 43 (2017), 99-102. 

          39.   Cauchy's Mean Value Theorem Meets the Logarithmic Mean.  Mathematical Gazette 101 (2017), 108-115.

          38.   A Note on Inequalities due to Clausing and Levin-SteckinJ. Mathematical Inequalities 11 (2017), 163-166.

          37.   More Calculus of a Single Variable, Undergraduate Texts in Mathematics, Springer, 2014.   Reviews    Addenda & Corrigenda

          36.  (with A. Sesay**) Error Terms for Jensen's and Levinson's InequalitiesMathematical Gazette 97 (2013), 277-280.        
      
          35.   Relative Convexity and Quadrature Rules for the Riemann - Stieltjes Integral
J. Mathematical Inequalities 6 (2012), 65-68.

          34.   Appendix F (p301-302) of Early Days in Complex Dynamics, by D.S. Alexander, F. Iavernaro & A. Rosa, AMS & LMS, 2012.

          33.   (with A.McD. Mercer) On the sign of L(f) and its error term, for an n-convex function. Demonstratio Mathematica 44 (2011), 223-231.

          32.  
Another Application of Siebeck's TheoremAmerican Mathematical Monthly 117 (2010), 452-454.
          31.   (with E.C. Fazekas Jr.**) Elementary Proofs of Error Estimates for the Midpoint and Simpson RulesMath. Magazine 82 (2009), 365-370.
         
          
30.   Error Terms for Steffensen's, Young's, and Chebychev's InequalitiesJ. Mathematical Inequalities 2 (2008), 479-486.

          29.   Hadamard's Inequality and Trapezoid Rules for the Riemann-Stieltjes IntegralJ. Math. Analysis & Applications 344 (2008), 921-926.

         
28.   A Refined Cauchy-Schwarz Inequality.  Internat. J. Math. Educ. Sci. Tech. 38 (2007), 839-843.

          27.   The Dunkl-Williams Inequality in an Inner Product SpaceMath. Inequalities & Applications  10 (2007), 247-251.


Back To Home Page